# SDR SIMA20190510001

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 35,613 hours, 30,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN EMERGENCY FLASHLIGHT INOP. C/A-REMOVED AND REPLACED AFT PASSENGER CABIN EMERGENCY FLASHLIGHT IAW AMM 33-50-16 STEPS 2.I.(1) AND 3.H.(4). OPC GOOD.
